# SDR TWAA9734002

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING TAKEOFF AND CLIMB, DETECTED SMELL OF HYDRAULIC FLUID IN THE CABIN.  PERFORMED PACK BURNOUT AND CLEANED RESIDUAL HYDRAULIC FLUID FROM AN EARLIER LINE CHANGE.  OPERATIONAL CHECK NORMAL.  (M)
